Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 20, No. 1                                 Cover

pp. 1—103(August 2020)                 Contents


Almost-s-Hurewicz ditopological texture spaces

Hafiz Ullah, Moiz ud Din Khan

Pages  1-13

Download(s) [PDF]    


Applications of interval -norm fuzzy ideals of hemirings with interval valued characteristic function

Sanaa Anjum, Bilal Ahmad, Tasawar Abbas

Pages  15-27

Download(s) [PDF]    


Fuzzy bernstein Stancu difference operator of rough -core of double sequences with weighted statistical convergence and its applications

A. Indumathi, A. Esi, Bipan Hazarika, N. Subramanian

Pages  29-53

Download(s) [PDF]    


Compactness in soft -metric spaces

Cigdem Gunduz Aras, Sadi Bayramov, Vefa Cafarli

Pages  55-65

Download(s) [PDF]    


Inverse domination in bipolar fuzzy graphs

Saqr H. AL-Emrany, Mahioub M. Q. Shubatah

Pages  67-77

Download(s) [PDF]    


Prime -fuzzy filters of a semilattice

Ch. Santhi Sundar Raj, B. Subrahmanyam, U. M. Swamy

Pages  79-87

Download(s) [PDF]    


Cubic bipolar structures of -ideal on -algebras

J. G. Lee, K. Hur, S. M. Mostafa

Pages  89-103

Download(s) [PDF]